| Model Number |
01.18.131 |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 november 2021.Lot 140003: (b)(4) items manufactured and released on.18-mar-2014.Expiration date: 2019-feb-28.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event since 2017.
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.At 7 years and 2 months after the primary surgery, the surgeon revised the stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.